# SDR DALA13066565642

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA, BS 1660, LBL 54, TOP FLANGE OF FLOORBEAM HAS AREA OF CORROSION.  REPAIRED FLOORBEAM IAW ERA 481634-14MA, REV A & SRM 53-00-51.
